# SDR CA190322011

- Difficulty date: March 13, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 601R318024
- Condition: Corroded
- Location: Passenger Door
- Component: Passenger Door, Cndair
- Component part number: 601R317011
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAX DOOR INNER SKIN CORROSION AT ACCESS PANEL 832CR. CORROSION HAS BEEN BLENDED SMOOTH WITH A MIN. REMAINING MAT. THK. OF .034 AT 2EA NUTPLATE LOCATIONS. (TC# 20190322011)
